A perfectness concept for multicriteria games

P.E.M. Borm, F.J.C. van Megen, S.H. Tijs

Research output: Contribution to journalArticleScientificpeer-review

239 Downloads (Pure)
Original languageEnglish
Pages (from-to)401-412
Number of pages12
JournalMathematical Methods of Operations Research
Volume49
Issue number3
Publication statusPublished - 1999

Cite this

Borm, P.E.M. ; van Megen, F.J.C. ; Tijs, S.H. / A perfectness concept for multicriteria games. In: Mathematical Methods of Operations Research. 1999 ; Vol. 49, No. 3. pp. 401-412.
@article{322bd1a790e0400db16762e6b71f6c36,
title = "A perfectness concept for multicriteria games",
author = "P.E.M. Borm and {van Megen}, F.J.C. and S.H. Tijs",
note = "DP9528 Pagination: 12",
year = "1999",
language = "English",
volume = "49",
pages = "401--412",
journal = "Mathematical Methods of Operations Research",
issn = "1432-2994",
publisher = "SPRINGER HEIDELBERG",
number = "3",

}

Borm, PEM, van Megen, FJC & Tijs, SH 1999, 'A perfectness concept for multicriteria games', Mathematical Methods of Operations Research, vol. 49, no. 3, pp. 401-412.

A perfectness concept for multicriteria games. / Borm, P.E.M.; van Megen, F.J.C.; Tijs, S.H.

In: Mathematical Methods of Operations Research, Vol. 49, No. 3, 1999, p. 401-412.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A perfectness concept for multicriteria games

AU - Borm, P.E.M.

AU - van Megen, F.J.C.

AU - Tijs, S.H.

N1 - DP9528 Pagination: 12

PY - 1999

Y1 - 1999

M3 - Article

VL - 49

SP - 401

EP - 412

JO - Mathematical Methods of Operations Research

JF - Mathematical Methods of Operations Research

SN - 1432-2994

IS - 3

ER -